Chron's disease plus constipation caused from pain meds???
I was diagnosed in 1997 with Crohn's disease and was living with lots of abd pain, diarrhea, nausea, etc. Now I have been diagnosed with several things that cause chronic pain and I have been taking pain meds for years now. The weirdest thing is that they stop me up so that I literally can't go without taking a laxative or supplement like Miralax. Now I have been taking the Miralax regularly and I'm having diarrhea. I can't seem to win a happy medium here. I've got a follow up appt with my gastro in May, so I've been seeing him regularly and just had an EGD and colonoscopy done a few months ago.
Anyone else out there with this dilema? I don't want to be constipated but I don't want diarrhea either....I'm just scratching my head here!
I'm on SSDI with 3 kids, a great man, and several dogs and cats. I have a myriad of pain causing medical problems.